# SDR VJ9800183

- Difficulty date: May 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N948VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47559
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: IA345341
- Condition: Dented
- Location: Fwd Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUT OUT DENTED SECTION OF LT CENTER NOSE SKIN.  FABRICATED NEW SKIN SECTION, INTERNAL DOUBLER AND FINGER DOUBLER AND INSTALLED IAW EO 9-53-003.
